| Model Number |
3771 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported the patient's ipg was inoperable.Surgical intervention took place wherein the ipg was explanted and replaced to address the issue.